# SDR CA090401011

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,855 hours
- Engine: Ge CF343B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Melted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NEON LIGHT, PLASTIC HOLDING CLAMP MELTED DOWN. THIS NEON IS LOCATED IN THE CABIN GALLEY. IT HAS BEEN DETECTED BY THE ODOR (SMELL IN THE CABIN).  MFG HAS BEEN ADVISED AND THEY WILL WRITE A CONDITION REPORT.   AT THE TIME OF THE SNAG, ACFT WAS ON EXTERNAL POWER AND VOLTAGE WAS CHECKED NORMAL.
